Translator Disclaimer
April 2020 Ulrich bundles on some twisted flags
Saša Novaković
Rocky Mountain J. Math. 50(2): 671-676 (April 2020). DOI: 10.1216/rmj.2020.50.671

Abstract

We prove that certain twisted flag varieties carry Ulrich bundles.

Citation

Download Citation

Saša Novaković. "Ulrich bundles on some twisted flags." Rocky Mountain J. Math. 50 (2) 671 - 676, April 2020. https://doi.org/10.1216/rmj.2020.50.671

Information

Received: 31 January 2019; Revised: 31 July 2019; Accepted: 22 August 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210988
MathSciNet: MR4104403
Digital Object Identifier: 10.1216/rmj.2020.50.671

Subjects:
Primary: 14J60, 14M15

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top